# SDR 04FDEA00090

- Difficulty date: January 9, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727-200
- Aircraft serial: 21330
- Aircraft time: 62,437 hours, 43,141 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-113-01(1)  FWD CARGO BAY BS 720 SHEAR TIE CORRODED, BETWEEN STR 27R - 28R  WL 149  AFT SIDE OF FRAME.  REMOVED CORROSION FROM SHEAR TIE AT BS 720 BETWEEN STR 27R AND 28R  WL 149 MATERIAL LOSS WAS .010 DEEP X 1 X 1.25 FROM AN ORIGINAL THICKNESS OF .050 AND IS OUT OF LIMITS IAW   SRM   53-10-1.  CUT OFF DAMAGED SHEAR TIE AND INSTALLED REPAIR IAW SRM 53-10-4  FIG 13.
